# SDR SWAA2018010318742

- Difficulty date: December 20, 2017
- Submitted: January 3, 2018
- Operation: Air carrier
- Aircraft: N432WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33715
- Aircraft time: 52,151 hours, 30,488 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A1111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEADED WEB CRACKED AT BS 663, RBL 45.  REPAIRED WEB IAW EA.
